Existence, uniqueness and ergodicity for the stochastic quantization equation

Tom 119 / 1996

Dariusz Gątarek, Studia Mathematica 119 (1996), 179-193 DOI: 10.4064/sm-119-2-179-193

Streszczenie

Existence, uniqueness and ergodicity of weak solutions to the equation of stochastic quantization in finite volume is obtained as a simple consequence of the Girsanov theorem.

Autorzy

  • Dariusz Gątarek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek